# SDR CALA2013100791777

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,749 hours, 23,558 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LM7397, FOUND 1 BROKEN & 1 CHAFFED WIRE ON HARNESS TO PMA STATOR. ON NR 1 ENG  REPLACED WIRE FROM CONNECTOR D4856 OF NR 1 EEC TO CONNECTOR D4858 OF THE PMA IAW WDM.
